# SDR AWXA200500779

- Difficulty date: June 6, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,102 hours, 28,419 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 113N22523
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK FOUND TWO ELONGATED HOLES ON BRACKET, FORWARD FLAP SPAR AND FLAP SKIN LOCATED ON THE LT WING INBOARD MAIN FLAP, FORWARD OF LOWER SPAR AND SKIN.   MAINTENANCE REMOVED DAMAGE FROM ELONGATED HOLES ON BRACKET, FORWARD FLAP SPAR AND FLAP SKIN LOCATED ON THE LT WING INBOARD MAIN FLAP, FORWARD OF LOWER SPAR AND SKIN IAW AWA ER 19-5753-05175-ES1.  FABRICATED FREEZE PLUGS AND REPAIR DOUBLERS IAW AWA ER 19-5753-05175-ES1.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 757 SRM 51-20-07, SOPM 20-10-03 AND AWA ER 19-5753-05175-ES1.
